# SDR DALA2025082006220

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 95,120 hours, 12,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30B EMERGENCY EXIT FLOOR LIGHT INOP.   RETERMINATED CONNECTOR UNDER SEAT PER A330 20-48. OK FOR SVC. (7863427)
